# SDR DALA2023110809209

- Difficulty date: November 1, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 74,438 hours, 35,069 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 DISC: F/C LAV OXYGEN MASKS FELL AND FA REPORTED ONE WAS ACTIVATED. C/A: R/R OXYGEN ASSY CONTAINER PER A320 AMM 35-21 AND 35-23 CKS GOOD.(LP: 0045195)
